MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 10/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one 5.0 x 80mm biomimics 3d (bm3d) stent in the superficial femoral artery (sfa) distal third to proximal popliteal segment to treat a de novo lesion in the right leg.A contralateral approach was used and the lesion was predilated using percutaneous transluminal angioplasty (pta) balloon and prepared with atherectomy.The target lesion was also post-dilated with pta.The site reported that a right popliteal in-stent restenosis was noted on duplex ultrasound (dus) on (b)(6) 2022.A right leg wound was slow to heal.The patient underwent angiogram and pta/standard balloon angioplasty and laser atherectomy in the right sfa to popliteal artery on (b)(6) 2022.It was reported that the event led to target lesion and target vessel revascularisation.The event outcome was reported as resolved/recovered.The site reported that the event was not related to the study device or study procedure but a worsening of the patient's pre-existing condition.The event was reviewed by veryan and considered possibly related to the device on (b)(6) 2022.It was reported as target lesion related.The device remains implanted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one 5.0 x 80mm biomimics 3d (bm3d) stent in the proximal popliteal segment to treat a de novo lesion in the right leg.A contralateral approach was used and the lesion was predilated using percutaneous transluminal angioplasty (pta) balloon and prepared with atherectomy.The target lesion was also post-dilated with pta.The site reported that a right popliteal in-stent restenosis was noted on duplex ultrasound (dus) on (b)(6) 2022.A right leg wound was slow to heal.The patient underwent an angiogram, pta/standard balloon angioplasty and laser atherectomy in the right proximal popliteal (p1) to the distal popliteal (p2) artery on (b)(6) 2022.It was reported as target lesion-related.It was reported that the event led to target lesion/vessel revascularisation (tlr/tvr).The event outcome was reported as resolved/recovered.The site reported that the event was not related to the study device or study procedure but a worsening of the patient's pre-existing condition.The event was reviewed by veryan and considered possibly related to the device on 11-nov-22 the device remains implanted.Additional information received on 27-feb-24 by the site updated the intervention details to reflect that the p1 to p2 segment was that which was intervened on.The target lesion was also updated to reflect the proximal popliteal.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with the target lesion and intervention details.Sections d.3.And g.6.Were updated with the new veryan address which has changed since the initial report, section e.1.Was updated to reflect the physician's email and updated address.Sections g.6.And h.2.Were updated to reflect the type of report and reason and h.11.Reflects the sections of the report that are updated.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key15925105
Report Number3011632150-2022-00104
Device Sequence Number5054166
Product Code NIP
UDI-Device Identifier05391526850411
UDI-Public(01)05391526850411(17)220424(11)200923(10)0000052817
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2022
Device Model Number142122-05
Device Catalogue Number142122-05
Device Lot Number0000052817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date03/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight232 KG
Patient EthnicityHispanic